# SDR 05FDEA03982

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB MOST ROLLER TRAY AT FR 38.2 HAS CORROSION ON IB LEG FASTENER HOLE REF N 00466.  REMOVED AND REPLACED ROLLER TRAY IAW SRM 53-10-15.
